BibTeX record journals/jct/Kriesell01b

download as .bib file

@article{DBLP:journals/jct/Kriesell01b,
  author    = {Matthias Kriesell},
  title     = {All 4-connected Line Graphs of Claw Free Graphs Are Hamiltonian Connected},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {82},
  number    = {2},
  pages     = {306--315},
  year      = {2001},
  url       = {https://doi.org/10.1006/jctb.2001.2040},
  doi       = {10.1006/jctb.2001.2040},
  timestamp = {Sat, 27 May 2017 14:24:24 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/Kriesell01b},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics